Hi, I have mild -> moderate acne. I do not have spots, but do have blotchy red skin. This blotchyness is only on my cheeks. (not chin, nose, etc). Im wondering if there is anything i can do to get rid of this? I have tried many many products (acuzine - herbal antioxidant tablets, dermalogica (anti-bac skin wash),clean & clear (many different products which contained salicylic acid), Acne.org's "Treatment" which is a benzoyl peroxide cream. The products which benzoyl peroxide (2.5%) caused my skin to get really itchy and flaky. The products with salicylic acid didnt cause me any side effects, but didnt improve my skin condition. I have also tried masks that were made out of all natural extracts such as astaras blue flame purification & astaras green papaya. As you can see, the range of products I have experimented with, is quite large. However, I have found nothing to work. Could youplease advise me on anything else I could try for this condition. Thank you. Regards, Jon
Hi. Has this been diagnosed as Acne Vulgaris? It sounds more like Acne Rosacea. Avoid Benzoyl peroxide and Salicylic acid which will irritate this condition. Use products for reddened skin such as Clinique's Redness Solutions, La Roche-Posay's Rosaliac or Eucerin's Redness Relief.
A course of an oral antibiotic called Oxytetracycline is helpful for both acne and rosacea. Ask your doctor about this. Topical Metronidozole ("Metrogel") can also be prescribed to reduce the redness, spots and inflammation associated with rosacea.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.